# SDR P5CA9701150

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Torn
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW - I/B MID FLAP T/E FOUND SKIN TORN AT MIDDLE 2 EA AFT SPINDLE AREA.  FIBERGLASS REPAIR PER BOEING SRM 51-40-15.
